# SDR UALA2011081004206

- Difficulty date: August 9, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 74,026 hours, 21,555 cycles
- Engine: Pwa PW2037
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Condition: Malfunctioned
- Location: Rt Ils
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR ILS FAULT.  CTR AND RT ILS RECEIVERS SWAPPED.
